# SDR USAA000173

- Difficulty date: February 7, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 45,611 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 1.5 INCH CRACK UPPER COMP CHORD, BS 727, RBL 01.  INSTALLED NEW CHORD PER EA 66520 AND SRM 51-70-10.  (M)
